# SDR NACA2023021700001

- Difficulty date: February 17, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 108,022 hours, 19,486 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE CAME ON IN CRUISE, RIGHT ENGINE PRV. DEFERRED PER MEL 36-11-08-01A CAT C
